# SDR C2XA01TY079

- Difficulty date: April 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 3,632 hours, 3,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523058001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FUSELAGE SKIN WAS FOUND CORRODED AT FRAME 67 ON STRINGER 17R.  MAINTENANCE REPAIRED THE DAMAGE AREA IAW EMB-135 SRM 53-31-01, REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
